# SDR MASA200600572

- Difficulty date: February 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 24,841 hours, 22,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7182 ABE - SPOILERONS CAUTION MESSAGE AFTER PERFORMING PREFLIGHT CHECKS.  THE SYSTEM WAS RESET AND PREFLIGHT CHECKS PERFOMED WITH NO FAULTS NOTED.
